Help with rash at anus: I have been... - Men's Health Forum

Men's Health Forum
22,071 members3,776 posts

Help with rash at anus

Kingfisher0101
Kingfisher0101

I have been trying to get rid of a rash that has appeared at front of my anus. I have tried canesten hc cream and Timodine cream but it is not moving also there is small white spots appeared which are quite rough and when I walk they are rubbing on me.

All help welcome.

13 Replies
oldestnewest
Osidge
OsidgeModerator

You really need to see a doctor about it. Using medications that are not appropriate could just make the problem worse. You need to know what you are treating.

I spoke to doctor first time as a phone appointment and described rash and he gave me canesten hc. Had been using that for two weeks but not going away

Osidge
OsidgeModerator in reply to Kingfisher0101

Time to get back to him if that treatment has not worked.

Thank you for your help😁

If Canestan hasn't worked, it's probably not Jock Itch, so have a doctor take a look.

stop using the creams, clean the area with water everyday and try to keep it dry all the time, try wearing lose clothing and cotton underwear and don't try to scratch the area it should get better but it will take time. you should see result in 2 weeks , the creams make the skin so sensitive which makes the situation worse. I'm not a doctor .. but this worked for me and it was 100 times worse than this

Hi

That was my next thing I was going to try as this started just after lock down and I have been walking for exercise in the good weather with trousers on. I think it’s been a sweat rash.

Avoid polyester or any synthetic material down there use cotton only

Also avoid using any kind of soaps just use water only

I use Proshield spray or cream every day.

From what I can see, it looks like a couple of pimples . However, if it causes you discomfort. I would contact my doctor.

Those white dots you describe look like simple small sebaceous cysts. A sexual health clinic could confirm. Creams will not do anything if this is indeed the issue.

You could try canestan oral, but you also need to remove the cause otherwise you will just be reinfected.

You may also like...